# SDR DALA2016120509629

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 73,259 hours, 32,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE BOX BEAM MID AND AFT HOLES CRACKED. SEE NR FOR ADDITIONAL INFORMATION 002-0001:5310-01450-01/001 00003 IN ACCORDANCE WITH SB A320-53-1251 REV 1
